Skip to main content
Log in

Study of solutions of certain kind of non-linear differential equations

  • Original Research
  • Published:
Indian Journal of Pure and Applied Mathematics Aims and scope Submit manuscript


In this paper we study about the existence of solutions of certain kind of non-linear differential and differential-difference equations. We give partial answer to a problem which was asked by chen et al. in [2].

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Chiang, Y.M. and Feng, S.J. (2008). On the Nevanlinna characteristic of f(z+\(\eta \)) and difference equations in the complex plane. The Ramanujan Journal, 16(1), pp.105-129.

    Article  MathSciNet  Google Scholar 

  2. Chen, W., Hu, P. and Wang, Q. (2021). Entire Solutions of Two Certain Types of Non-linear Differential-Difference Equations. Computational Methods and Function Theory, 21(2), pp.199-218.

    Article  MathSciNet  Google Scholar 

  3. Chen, J.F., Lian, G. (2020). Expressions of meromorphic solutions of a certain type of nonlinear complex differential equations. Bulletin of the Korean Mathematical Society, 57(4), 1061-1073.

    MathSciNet  Google Scholar 

  4. Hayman, W.K. (1964). Meromorphic Functions, Clarendon Press, Oxford.

    Google Scholar 

  5. Laine, I. (1993). Nevanlinna Theory and Complex Differential Equations, W. de Gruyter, Berlin.

    Book  Google Scholar 

  6. Li, P. (2008). Entire solutions of certain type of differential equations. Journal of mathematical analysis and applications, 344(1), pp.253-259.

    Article  MathSciNet  Google Scholar 

  7. Li P. (2011). Entire solutions of certain type of differential equations II. Journal of mathematical analysis and applications, 375(1), pp.310-319.

    Article  MathSciNet  Google Scholar 

  8. Li, P. and Yang, C.C. (2006). On the nonexistence of entire solutions of a certain type of nonliear differential equations. J. Math. Anal. Appl., 320, 827-835.

    Article  MathSciNet  Google Scholar 

  9. Lo, Y. (1993). Value Distribution Theory, Translated and revised from the 1982 Chinese Original, Springer-Verlag, Berlin.

    Google Scholar 

  10. Rong J, Xu J. (2019). Three results on the nonlinear differential equations and differential-difference equations. Mathematics, 539.

  11. Wang Q, Wang Q. (2019). Study on the existence of solutions to two specific types of differential-difference equations. Turkish Journal of Mathematics, 43(2), pp.941-54.

    Article  MathSciNet  Google Scholar 

  12. Wen, Z.T., Heittokangas, J., Lain, I. (2012). Exponential polynomials as solutions of certain nonlinear difference equations. Acta Mathematica Sinica, English Series, 28(7),pp.1295-306.

    Article  MathSciNet  Google Scholar 

  13. Xue, B. (2020). Entire solutions of certain type of non-linear differential equations. Mathematica Slovaca, 70(1), 87-94.

    Article  MathSciNet  Google Scholar 

  14. Yang, C.C., Yi, H.X. (2003). Uniqueness Theory of Meromorphic Functions, Science Press, Kluwer Academic, Dordrecht, Beijing.

    Book  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Garima Pant.

Additional information

Communicated by Kaushal Verma.

Research work of the first author is supported by research fellowship from University Grants Commission (UGC), New Delhi, India.

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Pant, G., Pant, S.K. Study of solutions of certain kind of non-linear differential equations. Indian J Pure Appl Math 55, 671–683 (2024).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


Mathematics Subject Classification